Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Bitter taste in mouth and nausea after taking Fasigyn. When will these symptoms subside?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1989
Answered : 883 Questions
I have taken a dose of fasigyn. That was 2 days ago. I still have bitter taste in my mouth, wind, nausea. How long will this continue. I thought it would be fine by noiw.
Posted Fri, 13 Apr 2012 in Digestion and Bowels
Answered by Dr. Ketan Vagholkar 21 minutes later
Thanks for posting your query.
Fasigyn ( which contains the drug tinidazole) is known to cause a bitter taste in the mouth. It will also cause some amount of abdominal discomfort and distaste for food. Food articles will not taste the same while one is on this therapy.These symptoms will persist for approximately a week following cessation of therapy.

I hope I have answered your query. I will be available for follow up queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor